because after reading the side effects I don't feel up to it am scared s**tless
How long did it take you to feel comfortable enough to start taking the paroxetine?
- 23 Mar 2013 by todd kaiser
- 27 Mar 2013
- depression, post traumatic stress disorder, anxiety, panic disorder, social anxiety disorder, generalized anxiety disorder, paroxetine, side effect, anxiety and stress
There are a few things you have to remember. One is that if side effects start, you can stop the med. Another is that that long list of side effects is made of up of things that are reported if even one or two people have them. . The third is that there is no statement that says you'll get all of them,or even one of them.
Hi, Todd! Kaismama is absolutely right. Drug companies have to report any side effect that affects even <1% of users. In actual usage, this means that very few people actually have these effects. Even if you do, chances are that it will subside within the first week or two as your body adjusts.
I've had to try many medications before finding the ones that are most effective for me. At worst, if I had any side effect at all, it was only for a few days. Mostly, I had none at all.
If your doctor prescribed this med for you it's probably because the potential benefit outweighs any risks.
Best wishes to you! WCV
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 5 answers
Posted 13 May 2011 • 6 answers
Posted 29 Mar 2012 • 2 answers
Posted 15 May 2012 • 5 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer